MAUDE Adverse Event Report: MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER

MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Asystole (4442)
Date of Event 02/02/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant of a leadless implantable pulse generator (ipg), the patient experienced asystole and a suspected perforated right ventricle.The patient coded and passed away.
 
Additional Manufacturer Narrative

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI 
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24444711
Report Number9612164-2026-01012
Device Sequence Number10254998
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)270418(10)P2F25D0023
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberP2F25D0023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured04/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexFemale